Electron. J. Diff. Equ., Vol. 2014 (2014), No. 133, pp. 1-8.

Existence and multiplicity of solutions for p(x)-Laplacian equations in R^N

Bin Ge, Qingmei Zhou

This article concerns the existence and multiplicity of solutions to a class of p(x)-Laplacian equations. We introduce a revised Ambrosetti-Rabinowitz condition, and show that the problem has a nontrivial solution and infinitely many solutions.

Submitted March 4, 2014. Published June 10, 2014.
Math Subject Classifications: 35J60, 35J20, 58E30.
Key Words: p(x)-Laplacian; variational method; radial solution; Ambrosetti-Rabinowitz condition.

Show me the PDF file (217 KB), TEX file, and other files for this article.

Bin Ge
Department of Applied Mathematics
Harbin Engineering University
Harbin 150001, China
email: gebin04523080261@163.com
Qingmei Zhou
Library, Northeast Forestry University
Harbin 150040, China
email: zhouqingmei2008@163.com

Return to the EJDE web page